# SDR DALA13028863753

- Difficulty date: June 10, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LT HORIZONTAL STAB LOWER SURFACE SKIN CRACKED AT HSS 129.5 9" FORWARD OF AFT SPAR.  REPAIRED.
